| Model Number |
515057 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd phaseal¿ optima injector (n40-o multi) leaked chemotherapy medication from the defective adapter.The following information was provided by the initial reporter: "1881-pc adriamycin dispensed by pharmacy and verified by two rns at chairside.Primary rn connected the adriamcyin syringe to an ns bag set to gravity via a dripless connector per policy.Once the rn attempted to administer the chemotherapy, it began flowing out of the chemo adapter.The adapter was noted to be defective.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no samples or photos received by our quality team for evaluation.A review of the device history was performed for lot 2110310, no deviations or non-conformances related to the reported problem were identified during the manufacturing process.Three retained samples from the same lot were evaluated, no defects or issues observed.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device, including verification all critical dimensions are within specification and there is no damage on the product.Functional testing was performed, sample was attached to a syringe+ a protector connected to a vial.After aspirating the colorant from the vial to the syringe, no issues or leakage were found on the injector.